An invariance principle for the law of the iterated logarithm for some markov chains

Witold Bołt , Adam Majewski , Tomasz Szarek

Abstract

n/a
Author Witold Bołt
Witold Bołt ,,
-
, Adam Majewski (FSS / IPS)
Adam Majewski,,
- Institute of Political Sciences
, Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
Journal seriesStudia Mathematica, ISSN 0039-3223, (A 25 pkt)
Issue year2012
Vol212
No1
Pages41-53
DOIDOI:10.4064/sm212-1-3
URL http://arxiv.org/pdf/1108.5568.pdf
Languageen angielski
Score (nominal)30
Publication indicators WoS Impact Factor: 2012 = 0.549 (2) - 2012=0.672 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back